# SDR AWXA9900074

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE FOUND CORRODED FLOORBEAM,STA 294.5 LBL 36 CORROSION.  REMOVED DAMAGED AREA PER SRM 53-10-9 FIG 1.  FABRICATED T CAP FROM BAC1505-100617 R642686 PER SRM 53-10-9 FIG 1 INSTALLED PER SRM 51-30-2.
